MAUDE Adverse Event Report: ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. MCKESSON BRANDS; NEEDLES

ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. MCKESSON BRANDS; NEEDLES
Lot Number CKDI12-01
Medical Device Problem Code Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer stated that opening the product have been difficult, it caused her to drop the items onto a non sterile field yielding them unusable.After following up with customer, it was confirmed that the packaging does not peel apart correctly to keep the item/field sterile.There are 2 needles out of 5 needles experienced not peel apart correctly issue last week alone.
 
Additional Manufacturer Narrative
Upon receipt of customer complaint, personnel from quality, production and other relevant departments were involved in the investigation including retained sample inspection, production process review and simulated usage procedure, no similar problem was found.On 2024.02.19 5 pieces of 18g×1 1/2"(1.3mm×38mm) needles from retained sample lot no.Ckdi12-01 were sampled from simulated package peelling, no breakage or sticky adhesive was found.After reviewing of the production records, no abnormities were found.Preliminary judgement was the rapid peel-off of the package, video clip or more information is needed for furhter investigation for a thorough investigation, relevant internal report 20240207 could be provided upon request.

Brand Name
MCKESSON BRANDS
Common Device Name
NEEDLES
Manufacturer (Section D)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer Contact
suhua li
no. 758, 5th binhai road
wenzhou, zhejiang 32502-5
CH   325025
MDR Report Key19266035
Report Number3003560965-2024-00004
Device Sequence Number20582246
Product Code FMI
UDI-Device Identifier10612479206554
UDI-Public10612479206554
Combination Product (Y/N)N
PMA/510(K) Number
K112057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot NumberCKDI12-01
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/18/2024
Initial Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
18G×1 1/2"(1.3MM×38MM) NEEDLES LOT NO. CKDI12-01
Patient SexUnknown